# SDR SWAA2018112727112

- Difficulty date: November 20, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 63,987 hours, 37,451 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 6557463
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FORWARD GIRT BAR FITTING LOOSE.  SECURED FITTING IAW SOPM.
